# SDR HEEA966796

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 206033410021
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER RIVETS INSTALLED IN INTERCOSTAL. REPLACED WITH SERVICEABLE INTERCOSTAL.
